# SDR AALA201806089013

- Difficulty date: June 7, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A7877
- Condition: Deteriorated
- Location: Cabin
- Part time: 5,747 hours, 2,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DETERIORATED ENCLOSURE OFFWING ESCAPE SLIDE COMPOUND ON LEFT HAND WING. REPLACED ENCLOSURE OFFWING SCAPE SLIDE ON LEFT HAND WING PER AMM 25-62-42-400-001-A.
